# SDR P5CA2020013000022

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 16,995 hours, 4,113 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113903
- Part serial: 020515559
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENG START, EICAS "R ENG STARTER" MESSAGE DISPLAYED.  IAW AMM 80-11-02 REPLACED THE RT ENG START VALVE AND OPERATION TEST NORMAL.
